| Model Number |
328510 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/22/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: na investigation summary: level a investigation - complaint evaluation / complaint history check for the event(s) that occurred.Severity: s_1__; occurrence: a complaint history check was performed and this is the 1st related complaint for label information missing (expiration date) on lot # 6195972.Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.A review of the device history record was completed for batch # 6195976 all inspections were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.This batch was manufactured before expiration dates were put on packaging.Investigation conclusion: as no samples and/or photo(s) were received the investigation concluded: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Root cause description: root cause cannot be determined at this time as the issue is unconfirmed as no samples or photos were returned.Rationale: based on the investigation, no additional investigation and no capa is required at this time.
Event or Problem Description
It was reported that an unspecified number of relion® insulin syringes experienced missing label information which was noted prior to use.The following information was provided by the initial reporter: date received for intake: (b)(6) 2020 verbatim: bd mail fulfillment has several boxes without exp date info on the boxes.Informed fulfillment to destroy the boxes and not send them out to the consumers for replacement.Item # : 328510, lot #s: 6195976.